| Model Number |
NIM4CPB1 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis stated that could not verify the reported issue.There was no fault found with the device.H6: codes are updated.Previously applied fdm b21, fdr c21, fdc d16 codes no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 - evaluation of the returned device was not completed at the time of this report.A follow up report will be sent when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during set up, pi box probe port it does not make any sounds.Tried same probe on other pi's and probe works fine there was no patient involved.